# SDR 29GA93532112012

- Difficulty date: November 20, 2012
- Submitted: November 22, 2012
- Operation: Air carrier
- Aircraft: N81535
- Make and model: Beech 1900D
- Aircraft serial: UE147
- Aircraft time: 32,098 hours, 41,329 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Amplifier
- Part number: 207
- Part serial: 926
- Condition: Faulty
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT: 4069 CLE/DUJ LANDING GEAR WARNING HORN DOES NOT SOUND WHEN POWER LEVERS ARE RETARDED.  REPLACED AURAL ANNUNCIATION AMPLIFIER, OPERATIONAL CHECKS GOOD.
